# SDR SIMA201809174001

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 19,328 hours, 13,669 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN FLIGHT SECENDING OUT OF FL250 STEERING INOP CAUTION MSG FOLLOWED QRH PROCEDURE. AFTER LANDING WITH STEERING INOP DID RESET PRCEDURE IN AOM V1, MSG CLEARED. TAXIED 20 FEET STEERING INOP MSG AGAIN. REMOVED AND REPLACED STEERING MANIFOLD IAW AMM 32-51-50. PERFORMED OPERATIONAL CHECK OF NOSEWHEEL STEERING IAW AMM 32-51-00. OPS CHECK GOOD. ALSO PERFORMED BITE TEST OF STEERING SYSTEM IAW AMM 32-50-00. BITE TEST GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
